RELEASE IN PART B5,B6

B5

rom: ent: o: c: ubject: uttachments:		Valmoro, Lona J <valmorolj@state.gov> Monday, May 2, 2011 5:42 PM H Abedin, Huma; Huma Abedin Fw: Final Schedule, Tuesday May 3rd May.03.11.final.doc; May.03.11.final.doc</valmorolj@state.gov>				
quick drop by rear with so n	with the Iran Watc nuch going on in the	final copy of tomorro thers in the D Confer e region. Also, the po be in your book toni	ence Room in the olicy meeting is on	morning. NEA felt in China and will incl	t was importa ude State as w	nt to do esp this
Γ ο : Valmoro,	, May 02, 2011 05: Lona J; S_S-FinalSc		and the second s		ii. otio	
	Nadia C; 'tkrinvic	-			'justin	
<'justin	;	; 'Jor			_	
dougl		14 4.	; 'laura			
<'laura		'hannah		'msteenburg		
jschlichter		- Vizim maraha	0	IIISteelibulg		
<'msteenburg		'jzimmerebn	; 'cwheati	lov		
oscar		'cganssley	, CWITEGU	iey_		DS
<cwheatley< td=""><td>-t</td><td> cyanssiey</td><td></td><td></td><td></td><td></td></cwheatley<>	-t	cyanssiey				
Command Ce	nter;	Shah, Rajiv (AID/A);	TIEEEDEV SENGI E	: (/MCD)		
Cubicat : Fin:	al Schedule, Tuesda		, JEHREH SENGEL	. (**CD)		
subject: rine	i Schedule, Tuesda	ay May Siu				
PREV RON	Washington, DC	;				
7:40 am	DEPART Private En route The Vice [drive time: 5 mine	e President's Reside	nce			
7:45 am	ARRIVE The Vic	e President's Reside	ence			
7:45 am 8:30 am	SECRETARY G	ent's Residence	ESIDENT BIDEN A	ÁND		
8:30 a m	DEPART The Vie En route State De [drive time: 10 m		lence			
8:40 am	ARRIVE State D	epartment (
8:40 am 8:45 am	PRESIDENTIAL Secretary's Office	DAILY BRIEFING				
8:45 am 9:15 am	DAILY SENIOR Secretary's Conf	STAFF MEETING ference Room				
9:30 am	ANNOUNCEME	NT OF THE MOBIL	E MOMS PARTNE	RSHIP		

UNCLASSIFIED U.S. Department of State Case No. F-2014-20439 Doc No. C05780858 Date: 01/29/2016

9:55 am

Benjamin Franklin Room, 8th Floor

Contact: Jennifer Klein Office 202-647-6221

Staff: Lauren
OPEN PRESS

Note: CBS Sunday Morning will be shooting B-Roll footage during the event (for a future piece on Christy Turlington). Approximately 200 people expected to attend.

- Upon arrival in Monroe Room HRC takes photos with program participants before proceeding into Franklin Room.
- USAID Don Steinberg welcomes everyone, gives remarks and introduces HRC.
- HRC gives remarks from the podium (7-8 minutes in length).
- William Weldon, CEO of J&J, gives remarks.
- Aneesh Chopra, White House Chief Technology Officer, gives remarks.
- Christy Turlington gives remarks.
- HRC returns to the podium and announces the transition to the panel discussion. HRC departs.

10:00 am 10:15 am

REMARKS TO THE ANNUAL IRAN WATCHERS CONFERENCE

Deputy Secretary's Conference Room

Contact: Stephanie Hallett (NEA) Tel. 7-2498

Staff: Lauren CLOSED PRESS

Note: Approximately 30 people expected.

- Upon arrival in the D Conference Room, HRC introduced by NEA Deputy Assistant Secretary Philo Dibble
- HRC gives brief remarks (3-5 minutes) from the table and departs.

10:30 am 11:15 am

BILATERAL WALGERIAN FOREIGN MINISTER MOURAD MEDELCI

Secretary's Conference Room

Contact: Jason Uliner (Desk) Tel. 7-4371, cell

Protocol Contact: Connolly J. Keigher Tel. 7-4004, cell

CAMERA SPRAY (in Treaty Room preceding bilateral)

Note: Consecutive interpretation.

Staff:

S Staff Alice Wells

NEA Director William Roebuck

PA Acting Assistant Secretary Mike Hammer

S/CT Daniel Benjamin

NEA Jason Ullner, Desk Officer/Notetaker

Marcel Bouquet, USG Interpreter

Algerian Participants:

Foreign Minister Mourad Medelci

Ambassador Abdallah Baali

Director General Sabri Boukadoum

Spokesman Amar Belani

Deputy Chief of Mission Ali Alaoui Political CounselorToufik Douama

11:20 am

DEPART State Department

En route White House [drive time: 5 minutes]

UNCLASSIFIED U.S. Department of State Case No. F-2014-20439 Doc No. C05780858 Date: 01/29/2016

B6

В6

B6

В6

B5

B5

11:25 am	ARRIVE White Hous	e	
11:30 am 12:30 pm	WEEKLY LUNCH W. AND NSA TOM DON Office of the National 3 White House West Wi Contact: NSC Kim La CLOSED PRESS	Security Advisor	
12:30 pm 2:00 pm	CABINET MEETING Cabinet Room Contact: Joe Paulsen MEDIA TBD BY WHIT	Office	
2:05 pm	DEPART White Hous En route State Depart [drive time: 5 minutes	ment	
2:10 pm	ARRIVE State Depar	tment	
2:30 pm 3:00 pm	Secretary's Conferen Contact: Nicola Verol Protocol Contact: Ase		
	Note: No interpretation	n requirements.	
	Staff:	S Staff Alice Wells U.S. Ambassador James Foley EUR Assistant Secretary Phil Gordon PA Acting Assistant Secretary Mike Hammer NSC Rick Holtzapple EUR Director Jennifer Brush (t) EUR Notetaker Tbd	
	Croatian Participants:	President Ivo Josipovic Ambassador Kolinda Grabar-Kitarovic Josko Klisovic, Chief of Staff Ambassador Josko Paro, Foreign Policy Advisor Romana Vlahutin, Deputy Foreign Policy Advisor Dario Mihelin, Minister Counselor, Embassy of Croatia	
3:15 pm 4:30 pm	POLICY MEETING Deputy Secretary's C Contact: Mike Fuchs CLOSED PRESS		
4:30 pm 4:45 pm			
5:05 pm	DEPART State Depa En route White House [drive time: 5 minutes		
5:10 pm	ARRIVE White Hous	e ·	
5:15 pm 6:45 pm			

UNCLASSIFIED U.S. Department of State Case No. F-2014-20439 Doc No. C05780858 Date: 01/29/2016

6:50 pm

DEPART White House

En route Private Residence [drive time: 15 minutes]

7:05 pm

ARRIVE Private Residence

HRC RON WJC RON Washington, DC Chappaqua, NY (T)

Weather:

Washington, DC: Cloudy, 82/55.